Is This IBS?
Good night,. So, why do I eat spicy food, eat too sweet, and drink milk often with diarrhea? I read on the internet how come it leads to IBS? Is that very dangerous? thanks.
Thank you for the question.
Diarrhea in the medical realm is defined as an increased frequency of bowel movements (more than 3 times a day), accompanied by the consistency of liquid stool. This condition can be many possible causes, including also if you often consume foods or drinks that are prone to irritate the digestive tract, for example spicy food and milk and its processed products. This condition does not always refer to irritable bowel syndrome (IBS, inflammatory bowel syndrome). Could be, diarrhea that you experience only occurs because of minor irritation in your digestive tract that is not dangerous.
Apart from the type of food, it could also be, diarrhea that you experience arises due to other factors, for example food allergies, food malabsorption, poisoning, gastroenteritis, drug side effects, inflammation of the intestine, metabolic disorders, excessive stress or anxiety, benign or malignant tumors in the digestive tract , hormonal disorders, immune disorders, viral or bacterial infections, intestinal worms, malnutrition, and so on.
This condition, if it is repeated very often, should be checked by a doctor or internist. Although not always dangerous, with an early check-up, of course the cause of your complaint can be identified and handled more optimally. If necessary, your doctor will also recommend that you undergo stool, blood, ultrasound, or other testing.
In the meantime, what can be done is:
Reduce food and drinks that are prone to irritate the digestive tract first, not only spicy foods or milk, but also fruits that are too sour, fried foods, coconut milk, caffeine, and soda. Prioritize foods that are easily digested, a little but often Do not overdo it eat instant food, preserved Don't also eat food that is doubtful of its cleanliness and maturity Drink 8-12 glasses of warm water a day Rest more Don't worry or stress excessively Don't carelessly take medicine Hope it helps huh ..